# SDR AALA202211157687

- Difficulty date: November 8, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N904AN
- Make and model: Boeing 737823
- Aircraft serial: 29506
- Aircraft time: 61,892 hours, 25,337 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 141A831012
- Condition: Damaged
- Location: Bs 290 Rbl 64
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: ELONGATED HOLE IN CUSP WEB LOCATED AT BS 290 AND RBL 64. REPLACED WEB PER SRM 51-40-02.
